# SDR ASA0440185

- Difficulty date: October 16, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 25,971 hours, 14,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546548
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION AFT CARGO BAY ON SHEAR TIE.  REMOVED CORRODED SHEAR-TIE, FABRICATED REPAIR PARTS AND INSTALLED.
